Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Deformation of $ \Gamma_0(5)$-cusp forms

Author: Helen Avelin
Journal: Math. Comp. 76 (2007), 361-384
MSC (2000): Primary 11F72; Secondary 11F03, 11F06, 11Y35
Published electronically: October 4, 2006
MathSciNet review: 2261026
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We develop an algorithm for numerical computation of the Eisenstein series on a Riemann surface of constant negative curvature. We focus in particular on the computation of the poles of the Eisenstein series. Using our numerical methods, we study the spectrum of the Laplace-Beltrami operator as the surface is being deformed. Numerical evidence of the destruction of $ \Gamma_0(5)$-cusp forms is presented.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 11F72, 11F03, 11F06, 11Y35

Retrieve articles in all journals with MSC (2000): 11F72, 11F03, 11F06, 11Y35

Additional Information

Helen Avelin
Affiliation: Department of Mathematics, Uppsala University, Box 480, S-751 06 Uppsala, Sweden

Received by editor(s): April 26, 2005
Received by editor(s) in revised form: January 30, 2006
Published electronically: October 4, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society